Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! Quick question. does anyone else with ROCD constantly compare their significant other to other people? or like think, “oh if I I was with this person this would be different” Blah blah blah, stuff along those lines? It’s so frustrating!
Reply

Loading...

I am so insanely happy that I found this site and this post. I went off the pill about a month ago and I've been having intense waves of depressive feelings and thoughts. I'm a generally really happy person and at first I didn't corollate this with having gone off of the pill and just thought something was wrong with me and I was going crazy. I didn't really know how to talk to people about it because I didn't know what was happening at all. I finally reached out to my mom and she said "sounds like hormones to me" and finally I had some sort of explanation for it, but after another 2 weeks and I was still feeling that way (although less so) I kept worrying that there was some underlying problem. I really had no information about it and every time I'd try to google things like "why do I suddenly feel so sad all the time" it would come up with posts about depression but I truly didn't feel that they were my thoughts making me depressed, there was nothing in my life I was currently sad about in any way, it just felt like at the most random times I'd all the sudden get insanely sad. When I googled "hormonal depression it came up with articles about menopause and pregnancy, nothing about birth control until finally I found this site. Finally some information and some reassurance that everything will be ok, and I'm ok. It has been really hard, and I'm so glad to hear that people can relate. They really should inform you about this before you go on the pill so that you can decide if you're willing to go through that or AT LEAST be prepared for this because when it comes out of nowhere it's really scary.

Reply

Loading...

Welcome!! I’m sorry to hear you’re going through this but don’t worry, you’re not alone at all. I also wish doctors would tell women about this before we go on birth control, but unfortunately a lot of them are just either unaware of how severe this can be or probably just focusing on business. It’s really terrible and hopefully over these next years there is more awareness of this. Stay strong!
Reply

Loading...

Hi girls I am really struggling and would love some opinions. My symptoms started 2 months ago and I am so worried there is something seriously wrong with me and it's not hormones. All my doctors have done basic blood test but they won't do any more cause they think it's just anxiety!!
My symptoms are fatigue, neck pain, dizziness, nausea, muscle aches and weakness, tinnitus, headaches, and anxiety/panic attacks/crying. I feel like I've had a cold for 2 months
Reply

Loading...

Hey everyone. I’m on day 48 of my cycle still no period. I had acupuncture 2 days ago to try and bring it on and i think it caused me to ovulate yesterday! But today I feel so depressed like a cloud is on my head. And crying at a drop of a hat. Does any one else feel this way? Just like exhausted and obsessive thoughts are so bad, also nausea. On days like this I don’t see the light at the end of the tunnel
Reply

Loading...

Hi, how long were you on the pill? I was only on it for 6 months and I didn’t feel any symptoms until about 3 months after stopping the pill and I’ve read that usually the 2nd, 3rd and 4th months are the worst point for most of us. I know it’s really hard not to worry about it being something else because I was worried about that too in the beginning. I’m no doctor but I can assure you it is hormonal, it’s no coincidence that we’ve all been experiencing this after the pill. I had almost all the same symptoms as you so don’t worry yourself too much, you’re not alone! We’ll all be better in due time
Reply

Loading...

Thankyou for responding I am so glad I'm not the only one!! I had nexplanon implant taken out for a simple minor operation after having it for 3 years, exactly like you I was perfectly fine for 2 months and then got ill after my op, I have been going crazy thinking the op damaged me because I was fine after taking it out!! But month 2 I started noticing things, I'm on 4 now but am still feeling symptoms although I have been back at work and doing normal day to day things. Before I had to lie down because I was so dizzy!! Month 3 was just unbearable.

I'm so angry doctors deny this. I feel like I've been to hell and back, even had suicidal thoughts- this would be really dangerous for anyone already suffering from mental health problems, if they didnt figure out hormones are the cause.
Reply

Loading...

Yes I’m not sure why but sooo many of us have the worst symptoms at months 3 and 4!! Ugh I just wish we could all reverse this and forget it ever happened lol. If you ever need any help you can always come here
Reply

Loading...

Hi ladies, how’s everyone coming along?
Reply

Loading...

Not great :( I feel so unmotivated and anxious, I don’t know what to do anymore. I just wanna get on with my life but everything feels so dull and unexciting. And the obsessive thoughts are getting to me. Anyone else ? I’m 9 months off and was feeling better at 6 months but took some supplements that threw everything off again.
Reply

Loading...

I’m also 9 months off, I still have a few lingering thoughts but nowhere near as bad as they used to be a few months ago. What supplement did you take? I’m so sorry it made you have a setback :( it’s so hard to get through but if you put your mind to it you can try to retrain your mind to recognize that this is a result of hormonal issues and remind yourself that you will be your normal self again. When I would have setbacks I literally forced myself to do things and distract myself, I even went to concerts and it really cheered me up lol but little things like just going out for a walk can really help you get your mind off these thoughts. Trust me there’s light at the end of the tunnel!
Reply

Loading...

I’m happy to hear that! It’s such a long drawn out process. I took vitex and it totally screwed up my cycle. Didn’t have a period for 50 days! I went to
My naturopath and she gave me acupuncture and got my period a few days after that
Reply

Loading...

Thank you!! I’ve seen a lot of mixed reviews about Vitex, most of them have said the same thing about irregular cycles. I think I need to try acupuncture, I’m currently on cycle day 57 and this is the longest I’ve gone without a period since stopping the pill
Reply

Loading...

I'm in the same situation, my period is really late and it feels like every day my symptoms get worse, I just want it to arrive so it's a small step to recovery!! I was hoping it would have finished by Christmas so I could enjoy it and not be an emotional wreck :(
Reply

Loading...